# SDR AALA202507281743

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 30,180 hours, 14,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT ROW 27 ABC IS INOP. MAINTENANCE FOUND BROKEN WIRES WHERE WIRES TRANSFER TO FLOOR TRACK, SPLICED WIRES IAW ESPM 20-43-11.
